# SDR SIMA2020041312002

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 36,815 hours, 31,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED AFT CEILING EMERGENCY LIGHT IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD
